# SDR 05FDEA02224

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN   ACCORDANCE WITH FAA APPROVED DATA, EXTERNAL REPAIR B/S 1105 STR 25-26L.  INSTALLED EXTERNAL REPAIR DOUBLER PER SRM 53-30-3 MINOR REPAIR.
